Multilinear extensions of Grothendieck’s theorem



Downloads per month over past year

Villanueva, Ignacio and Bombal Gordón, Fernando and Pérez García, David (2004) Multilinear extensions of Grothendieck’s theorem. Quarterly Journal of Mathematics, 55 (4). pp. 441-450. ISSN 1464-3847

[thumbnail of 2004multilinearextensionsGrothendieck.pdf]

Official URL:


We introduce a new class of multilinear p-summing operators, which we call multiple p-summing. Using them, we can prove several multilinear generalizations of Grothendieck’s “fundamental theorem of the metric theory of tensor products”. Several applications and improvements of previous results are given.

Item Type:Article
Uncontrolled Keywords:Multiple absolutely summing multilinear mappings; Grothendieck’s theorem
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11656
Deposited On:01 Dec 2010 11:05
Last Modified:03 Dec 2014 12:32

Origin of downloads

Repository Staff Only: item control page